EconPapers    
Economics at your fingertips  
 

Complementarity and Diagonal Dominance in Discounted Stochastic Games

Rabah Amir ()

Annals of Operations Research, 2002, vol. 114, issue 1, 39-56

Abstract: We consider discounted stochastic games characterized by monotonicity, supermodularity and diagonal dominance assumptions on the reward functions and the transition law. A thorough novel discussion of the scope and limitations of this class of games is provided. Existence of a Markov-stationary equilibrium for the infinite-horizon game, proved by Curtat (1996), is summarized. Uniqueness of Markov equilibrium and dominance solvability of the finite-horizon game are established. In both cases, the equilibrium strategies and the corresponding value functions are nondecreasing Liptschitz-continuous functions of the state vector. Some specific economic applications are discussed. Copyright Kluwer Academic Publishers 2002

Date: 2002
References: Add references at CitEc
Citations: View citations in EconPapers (19)

Downloads: (external link)
http://hdl.handle.net/10.1023/A:1021097716583 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:annopr:v:114:y:2002:i:1:p:39-56:10.1023/a:1021097716583

Ordering information: This journal article can be ordered from
http://www.springer.com/journal/10479

DOI: 10.1023/A:1021097716583

Access Statistics for this article

Annals of Operations Research is currently edited by Endre Boros

More articles in Annals of Operations Research from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:annopr:v:114:y:2002:i:1:p:39-56:10.1023/a:1021097716583